Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 30, 2013, 7:49 AM CDT for Ottawa County, Oklahoma. It took effect at Jul 31, 2013, 6:40 AM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2013, 7:49 AM CDT (12:49 UTC)
- In effect from
- Jul 31, 2013, 6:40 AM CDT
- Expired
- Aug 1, 2013, 5:13 PM CDT
- In force
- 35 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
707 WGUS44 KTSA 301249 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 749 AM CDT TUE JUL 30 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-302049- /O.NEW.KTSA.FL.W.0031.130731T1822Z-130801T2031Z/ /COMO2.1.ER.130731T1822Z.130801T0600Z.130801T1431Z.NO/ 749 AM CDT TUE JUL 30 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM WEDNESDAY AFTERNOON TO THURSDAY AFTERNOON, OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 2.60 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.7 FEET BY THURSDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * IMPACT...AT 17.0 FEET, MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
10 follow-up statements
406 WGUS84 KTSA 301903 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 203 PM CDT TUE JUL 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-310303- /O.EXT.KTSA.FL.W.0031.130731T1200Z-130802T0200Z/ /COMO2.1.ER.130731T1200Z.130801T0000Z.130801T2000Z.NO/ 203 PM CDT TUE JUL 30 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM WEDNESDAY MORNING TO THURSDAY EVENING, OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM TUESDAY THE STAGE WAS 3.35 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY WEDNESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * IMPACT...AT 18.0 FEET, MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
286 WGUS44 KTSA 310112 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 812 PM CDT TUE JUL 30 2013 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-310912- /O.EXT.KTSA.FL.W.0031.130731T1200Z-130802T1238Z/ /COMO2.2.ER.130731T1200Z.130801T0600Z.130802T0638Z.NO/ 812 PM CDT TUE JUL 30 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM WEDNESDAY MORNING TO FRIDAY MORNING, OR UNTIL THE WARNING IS CANCELLED. * AT 500 PM TUESDAY THE STAGE WAS 6.64 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 18.0 FEET BY THURSDAY BEFORE DAWN . THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN . * IMPACT...AT 18.0 FEET, MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
378 WGUS84 KTSA 310824 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 324 AM CDT WED JUL 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-311624- /O.EXT.KTSA.FL.W.0031.130731T1140Z-130802T0753Z/ /COMO2.2.ER.130731T1140Z.130801T1200Z.130802T0153Z.NO/ 324 AM CDT WED JUL 31 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS MORNING TO LATE THURSDAY NIGHT, OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM WEDNESDAY THE STAGE WAS 13.55 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.3 FEET BY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 18.0 FEET, MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
010 WGUS84 KTSA 311259 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 759 AM CDT WED JUL 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-312059- /O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0408Z/ /COMO2.2.ER.130731T1122Z.130801T1200Z.130801T2208Z.NO/ 759 AM CDT WED JUL 31 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL THURSDAY EVENING, OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 15.21 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 18.5 FEET THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * IMPACT...AT 19.0 FEET, LOW LYING AREAS AROUND MIAMI BECOME CUT OFF FROM EASY ACCESS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
454 WGUS84 KTSA 311900 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 200 PM CDT WED JUL 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... Neosho River Near Commerce affecting Ottawa County. OKC115-010300- /O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0354Z/ /COMO2.2.ER.130731T1122Z.130801T1200Z.130801T2154Z.NO/ 200 PM CDT WED JUL 31 2013 The Flood Warning continues for The Neosho River Near Commerce. * until Thursday evening, or until the warning is cancelled. * At 100 PM Wednesday the stage was 16.20 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River Near Commerce will continue rising to near 18.4 feet Thursday morning. The river is expected to fall below flood stage Thursday afternoon. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
130 WGUS84 KTSA 010108 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 808 PM CDT WED JUL 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... Neosho River Near Commerce affecting Ottawa County. OKC115-010908- /O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0403Z/ /COMO2.2.ER.130731T1122Z.130801T1200Z.130801T2203Z.NO/ 808 PM CDT WED JUL 31 2013 ...Flood Warning extended until Thursday evening...The Flood Warning continues for The Neosho River Near Commerce. * until Thursday evening, or until the warning is cancelled. * At 700 PM Wednesday the stage was 16.79 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River Near Commerce will continue rising to near 18.2 feet Thursday morning. The river is expected to fall below flood stage Thursday afternoon. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
994 WGUS84 KTSA 010703 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 203 AM CDT THU AUG 1 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN Oklahoma... Neosho River Near Commerce affecting Ottawa County. OKC115-011503- /O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0633Z/ /COMO2.2.ER.130731T1122Z.130801T1800Z.130802T0033Z.NO/ 203 AM CDT THU AUG 1 2013 ...Flood Warning extended until late tonight...The Flood Warning continues for The Neosho River Near Commerce. * until late tonight, or until the warning is cancelled. * At 100 AM Thursday the stage was 17.09 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River Near Commerce will continue rising to near 18.0 feet this afternoon. The river is expected to fall below flood stage this evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
830 WGUS84 KTSA 011244 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 744 AM CDT THU AUG 1 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... Neosho River Near Commerce affecting Ottawa County. OKC115-012044- /O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0147Z/ /COMO2.1.ER.130731T1122Z.130801T0700Z.130801T1947Z.NO/ 744 AM CDT THU AUG 1 2013 The Flood Warning continues for The Neosho River Near Commerce. * until this evening, or until the warning is cancelled. * At 700 AM Thursday the stage was 17.01 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River Near Commerce will continue falling to below flood stage by this afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
810 WGUS84 KTSA 011847 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 147 PM CDT THU AUG 1 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... Neosho River Near Commerce affecting Ottawa County. OKC115-020040- /O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0040Z/ /COMO2.1.ER.130731T1122Z.130801T0700Z.130801T1840Z.NO/ 147 PM CDT THU AUG 1 2013 The Flood Warning continues for The Neosho River Near Commerce. * until this evening, or until the warning is cancelled. * At 100 PM Thursday the stage was 15.48 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River Near Commerce will continue falling to below flood stage by this afternoon. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
187 WGUS84 KTSA 012213 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT THU AUG 1 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... Neosho River Near Commerce affecting Ottawa County. OKC115-012243- /O.CAN.KTSA.FL.W.0031.000000T0000Z-130802T0040Z/ /COMO2.1.ER.130731T1122Z.130801T0700Z.130801T1854Z.NO/ 513 PM CDT THU AUG 1 2013 The Flood Warning is cancelled for The Neosho River Near Commerce. * At 400 PM Thursday the stage was 13.91 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this afternoon. * Forecast...The Neosho River Near Commerce will continue falling and remain below flood stage. * Impact...At 14.0 feet, low lying areas along the river in Riverview Park are threatened by high water, and faster flows are expected. Use extra caution or avoid recreational activities near the river. Interests near the river should continue to monitor later forecasts. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 30, 6:48 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 30, 6:48 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 648 AM CDT TUE JUL 30 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. RAIN SHOWERS CONTINUE TO PUSH OUT OF THE REGION THIS MORNING WITH SCATTERED LOW/BROKEN MID AND HIGH CEILINGS REMAINING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THESE CEILING SHOULD CONTINUE THROUGH THE PERIOD WITH SOUTH TO SOUTHWEST WINDS. CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE THROUGH THE TAF PERIOD...THOUGH WITH LIMITED COVERAGE WILL KEEP TAF SITES DRY FOR NOW. VFR CONDITIONS SHOULD PERSIST THROUGH THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 405 AM CDT TUE JUL 30 2013/ DISCUSSION... LARGE MCS IS IN FULL DECAY MODE AT THIS TIME AND IT IS VERY QUESTIONABLE HOW MUCH RAIN WILL LINGER BEYOND THE 12Z START OF THIS FORECAST PERIOD. THE HIGHER POPS BELOW ARE MAINLY FOR THE FIRST COUPLE HOURS OF THE FORECAST PERIOD. SIGNIFICANT RAINFALL HAS ENDED OVER THE FLASH FLOOD WATCH AREA SO WE WILL CANCEL THE WATCH EARLY. THERE WILL BE SOME POTENTIAL FOR CONVECTION TO REDEVELOP THIS AFTERNOON ALONG AND AHEAD OF THE COLD FRONT THAT WILL BE MOVING INTO AND ACROSS THE FORECAST AREA BUT CONVECTIVE COVERAGE THIS AFTERNOON AND EVENING IS NOT LIKELY TO BE OVERLY HIGH. WEDNESDAY AND THURSDAY LOOK TO REMAIN DRY AS HIGH PRESSURE ALOFT OVER NEW MEXICO WILL BE IN CONTROL OF OUR WEATHER. ANOTHER FRONTAL BOUNDARY TO OUR NORTH WILL REIGNITE CONVECTION UP THERE THURSDAY NIGHT AND WITH THE NORTHWEST FLOW ALOFT...IT WILL HEAD THIS WAY BUT WILL ENCOUNTER AN INCREASINGLY HOSTILE ENVIRONMENT THE FURTHER SOUTH IT GOES. THIS PATTERN IS LIKELY TO REPEAT FOR SEVERAL CONSECUTIVE DAYS WITH CONVECTIVE OUTFLOW BEING A MAJOR FACTOR IN JUST WHERE THE HIGHEST STORM CHANCES WILL BE. WILL CARRY POPS EACH DAY FROM FRIDAY THROUGH MONDAY WITH THE NORTHEAST PART OF THE FORECAST AREA MOST AT RISK. TEMPERATURES LOOK TO BE HOT SOUTH OF ANY CONVECTIVE OUTFLOWS THROUGH THIS TIME FRAME. HAVE STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS...WITH THE COOL SIDE OF GUIDANCE FAVORED FOR AFTERNOON HIGHS. && .PRELIMINARY POINT TEMPS/POPS... TUL 90 73 90 71 / 30 10 0 0 FSM 91 74 93 72 / 30 30 10 10 MLC 93 73 93 71 / 30 20 10 0 BVO 89 69 90 68 / 20 10 0 0 FYV 87 69 88 67 / 40 30 10 10 BYV 87 69 87 68 / 90 40 10 10 MKO 90 73 91 70 / 30 20 0 10 MIO 86 70 87 70 / 30 20 0 0 F10 92 73 91 71 / 30 20 0 0 HHW 96 73 96 72 / 30 20 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...20
Hazardous weather outlook, Jul 30, 5:22 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT TUE JUL 30 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-302230-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
522 AM CDT TUE JUL 30 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY AFTERNOON.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
DISCUSSION...
RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS HAVE BEGUN TO PUSH OUT OF
THE REGION EARLY THIS MORNING. PERIODS OF HEAVY RAINFALL HAVE BEEN
OBSERVED WITH SOME OF THE STRONGER STORMS...WHICH COULD CREATE
FLASH FLOODING CONDITIONS. ADDITIONAL THUNDERSTORMS CHANCES WILL
REMAIN POSSIBLE THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS
AS A NEARLY STATIONARY FRONTAL BOUNDARY SAGS SOUTHEASTWARD INTO
THE REGION. INSTABILITY OVER THE REGION INTERACTING WITH ANY LEFTOVER
OUTFLOW BOUNDARIES FROM THIS MORNINGS ACTIVITY AS WELL AS THE FRONT
ITSELF WILL CREATE A LIMITED SEVERE POTENTIAL THIS AFTERNOON AND
EVENING. DAMAGING WINDS LOOK TO BE THE MAIN THREAT...WITH MARGINALLY
SEVERE HAIL ALSO POSSIBLE. HEAVY RAINFALL AND THE POTENTIAL FOR
FLASH FLOODING WILL AGAIN BE POSSIBLE WITH ANY THUNDERSTORM
ACTIVITY THROUGH THIS EVENING.
WARMER TEMPERATURES AND HUMID CONDITIONS ACROSS SOUTHEAST
OKLAHOMA WILL ALLOW FOR HEAT INDICES NEAR 100 DEGREES TO BE
POSSIBLE THIS AFTERNOON.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT
POTENTIAL.
EXTENDED DISCUSSION...
HOT AND HUMID CONDITIONS ARE FORECAST TO RETURN TO PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WEDNESDAY AND THURSDAY AS
THE FRONTAL BOUNDARY RETREATS NORTHWARD AND HIGH PRESSURE BUILDS
INTO THE SOUTHERN PLAINS. THUNDERSTORM CHANCES RETURN FRIDAY INTO
THE START OF THE NEXT WORK WEEK IN RESPONSE TO ANOTHER FRONTAL
BOUNDARY APPROACHING THE REGION. SOUTH OF THE NEXT FRONTAL
BOUNDARY...HOT AND HUMID CONDITIONS COULD CONTINUE.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 12:35 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Jul 30, 12:49 AM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Pawnee, Rogers, Tulsa and 1 more | 3 hr |
| Jul 30, 12:59 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| Jul 30, 1:21 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jul 30, 3:52 AM CDT | Areal Flood Advisory | TSA | Creek | 113 min |
| Jul 30, 2:02 PM CDT | River Flood Warning | TSA | Ottawa | 49 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.